# SDR AALA202009219021

- Difficulty date: September 4, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000300
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA OF FLOOR BEAM MEASURING 0.389 X 0.962 X 0.033 INCH AT FR 64 TO FR 66 AND -Y765.  REPLACED FLOOR BEAM -Y765 AT AFT GALLEY AREA, REF SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D21276989, DWG D53472816.
